# SDR U2RA201406100001

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,352 hours, 11,875 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Defective
- Location: Fire Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT MAIN DECK FIRE WARNING EICAS MSG DISPLAYED.  SYS WAS CURRENTLY DEFERRED.  FIRE WARNING DISAPPEARED AT 10000' FOOT ON DESCENT.  AFTER FLIGHT FOUND FAULTY RELAY R 5187.  REPLACED RELAY SYS, CHECKED GOOD.
